DOI QR코드

DOI QR Code

REMARKS ON THE LEMPERTY-HYPERBOLICITY OF HARTOGS TYPE DOMAINS

  • PARK, SUNG-HEE (Department of Mathematics Education, Jeonju University)
  • Received : 2015.05.13
  • Accepted : 2015.07.27
  • Published : 2015.09.25

Abstract

In this paper we study some properties related to the Lemperty hyperbolicity of certain Hartogs type domains. Our results for Lempert hyperbolcity are more generalized than proved in [3].

Keywords

Lemperty hyperbolic;taut;Hartogs type domain

References

  1. P. Jakobczak & M. Jarnicki, Lectures on holomorphic functions of several complex variables, PS File at 'http://www.im.uj.edu.pl/-jarnicki/mjp.htm', 2001.
  2. M. Jarnicki & P. Pflug, Invariant Distances and Metrics in Complex Analysis, 2nd Extended ed., de Gruyter Expositions in Mathematics 9, Walter de Gruyter, 2013.
  3. S.-H. Park, On Hyperbolicity and Tautness of Certain Hartogs Type Domains, Rocky Mountain J. Math., 37(3) (2007), 959-985. https://doi.org/10.1216/rmjm/1182536172